Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Brown Patches

(4 Posts)
Mimigolightly Thu 11-Jun-15 11:34:36

Hi all -

I'm 41 and started HRT 4 weeks ago following months of the usual peri menopausal symptoms. I am using Evorel Sequi patches and feel much better on them. I have started to notice brown patches appear on my face - they're symmetrical on both cheeks and also on my forehead. I was wondering whether anyone else has experienced anything like this?

Thanks

pinkfrocks Thu 11-Jun-15 13:33:27

Here melasma

can be common in anyone taking the Pill, HRT and for other reasons.

If you use a high facial sunblock everyday it may help.

Mimigolightly Thu 11-Jun-15 17:34:35

Thanks, pinkfrocks. I thought that it may be melasma so wondered if anyone else had had it. I use a good quality sunblock everyday but may look into getting a better one.
Do you think changing the delivery system of HRT I'm using (patches) would make any difference or if the gel would be better? I expect I'm going to get the patches regardless though.

pinkfrocks Thu 11-Jun-15 21:51:55

I doubt it- it's the hormones not how they get into your system.

I had this when I took the Pill but not when i was pregnant.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now